Actonel side effects 2010

Common Questions and Answers about Actonel side effects 2010

actonel

Avatar f tn As you probably have read most all these drugs can have the same side effects .... keep in mind that not everyone experiences the same side effects and also not to the same degree. There are also studies that show spontaneous fractures can occur possibly as a result of some of these drugs. I would suggest that you and your Mum discuss this issue in detail with her Oncologist and make a decision based on what you learn there. Regards ....
974371 tn?1424656729 The average time found to develop a magnesium deficiency after starting a PPI was 1 year however a deficiency was noted to occur in as little as 3 months. Every one of your symptoms is listed under nexium side effects. Number of nexium side effects listed: 9476. While all your symptoms may not be caused by nexium, stopping this drug and correcting nutritional deficiencies is the first step to health. You may find all your health problems resolve.
Avatar f tn It is now approved for low back pain too and of course depression. I do worry about the side effects of all these druugs and withdrawal. but sometimes it is needed.
Avatar m tn ( It seems like the levo has the same side effects as the actual illness (weigt gain etc.) The doc told me that most of the symptoms are from the wrong dose. ANd also from these boards of people freaking out on Levo it makes me even more paranoid! :( I talked to the internist about conversion etc and he said that most people convert. His take was its probably hashi's and regardless of what it is we still have to get the tsh down etc.
Avatar f tn I'd like to know what side effects you're referring to. Also, regarding the cortisone injections, I wanted to mention that it's extremely important that people consult the latest research regarding Dercum's Disease before they inject cortisone or use any other steroid hormones!
211940 tn?1267884866 the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.